Skip to content

Über Systeme von linearen partiellen Differentialgleichungen erster Ordnung

Chow, W. (1939). Über Systeme von linearen partiellen Differentialgleichungen erster Ordnung. Mathematische Annalen, 117, 98-105.

Type
Journal article
Intellectual base
Primary research
Year
1939
Volume
117
Pages
98-105
DOI
10.1007/bf01450011
DOI registrant
Springer Nature
Link
https://doi.org/10.1007/BF01450011
Cited from
engineering_design

Cited by

2 citations across 2 artifacts.

Primes

  • Controllability
    • Listed in the references but not attached to a specific claim.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:8f5ca6894a72 · see in the full table